MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 PUREWICK FEMALE EXTERNAL CATHETER

C.R. BARD, INC. (COVINGTON) -1018233 PUREWICK FEMALE EXTERNAL CATHETER
Model Number PWF030F
Medical Device Problem Code Incomplete or Missing Packaging (2312)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/11/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.
 
Event or Problem Description
It was reported that the customer received a bunch of purewick female external catheter in a zip lock bag but not the purewick package that had the directions for use on it.Per additional information received via email on 23nov2022, it was reported that the purewick female external catheter came in zip-log bags rather than packaged individually.While these were not sterile, they were considered clean, and storing them this way could affect their cleanliness.This was not normal, there was no plan to change the packaging, and they were working with medline to return the product.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The reported event is inconclusive, due to poor sample.A photo sample was returned showing multiple purewick female external catheters in a clear plastic bag.As it is unknown if this is how the product was received by the customer, the reported event is inconclusive.Potential cause of the failure is incompatible packaging and ink material - printed label fades or rubs off.Inadequate label contents.The results of the dhr review did not show any problems or conditions that would have contributed to the reported issue.As labeling would not have contributed to the reported event, it is not required.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : the actual/suspected device was inspected.

Brand Name
PUREWICK FEMALE EXTERNAL CATHETER
Common Device Name
PUREWICK FEMALE EXTERNAL CATHETER
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer (Section G)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington 30014
7707846100
MDR Report Key15893439
Report Number1018233-2022-09162
Device Sequence Number5209736
Product Code NZU
UDI-Device Identifier00801741163081
UDI-Public(01)00801741163081
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Consumer,Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/12/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/28/2024
Device Model NumberPWF030F
Device Catalogue NumberPWF030F
Device Lot NumberJUGT0216
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/22/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 11/14/2022
Supplement Date Received by Manufacturer04/12/2023
Initial Report FDA Received Date12/01/2022
Supplement Report FDA Received Date04/14/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/06/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale